Drug Causes of Proximal Renal Tubular Acidosis
Medication causes list:
The list of possible medications or substances
mentioned in sources as possibe causes of Proximal Renal Tubular Acidosis includes:
- Ifosfamide, acetazolamide , tetracycline
Proximal RTA also occurs in patients treated with ifosfamide, a drug
used in chemotherapy. A few older drugs--such as acetazolamide or outdated
tetracycline--can also cause proximal RTA.
(Source: excerpt from Renal Tubular Acidosis: NIDDK)
About medication causes:
Another misdiagnosis possibility is that a particular medication or
substance may be the real cause of the disease.
Certain medications, chemicals, toxins or substances
may possibly be underlying causes of Proximal Renal Tubular Acidosis.
Side effects of medications, or exposure
to toxins, chemicals, or other substances may cause a symptom or condition.
Hence, they become possible underlying causes of Proximal Renal Tubular Acidosis
but are often misdiagnosed or overlooked as a cause.
For a general overview of this misdiagnosis issue,
see Medication Underlying Cause Misdiagnosis.